Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, Michael, et al. “Symmetry of Attractors and the Karhunen-Loève Decomposition.” Trends and Perspectives in Applied Mathematics, 1994, doi:10.1007/978-1-4612-0859-4_4.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, Michael, and Jürgen Scheurle. “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom.” Dynamics, Bifurcation and Symmetry, 1994, doi:10.1007/978-94-011-0956-7_9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, pp. 249–59, doi:10.1016/0377-0427(94)90032-9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, Michael. “Collisions of Chaotic Attractors.” Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 1994, pp. 411–28.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, Ian, and Michael Dellnitz. “Normal Forms for Linear Hamiltonian Vector Fields Commuting with the Action of a Compact Lie Group.” Mathematical Proceedings of the Cambridge Philosophical Society, 1993, pp. 235–68, doi:10.1017/s0305004100071577.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, Ernest, et al. “Detecting the Symmetry of Attractors.” Physica D: Nonlinear Phenomena, 1993, pp. 66–87, doi:10.1016/0167-2789(93)90198-a.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, Ian, et al. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, pp. 75–98, doi:10.1007/bf00386369.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics, vol. 29, 1993, pp. 163–69.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., et al. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, pp. 979–96, doi:10.1088/0951-7715/5/4/008.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis, vol. 12, no. 3, 1992, pp. 429–55, doi:10.1093/imanum/12.3.429.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed